Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having sore chapped scaly rashes with bleeding on the back. Suffer from eczema. Black marks formed. Permanent cure?

Hi, I do suffer from excema but in not what I have on my back is, sometimes its sore,chappy/scally, it does bleed somtimes...Im waiting to see a skin specialust because my doctord dont really know they just keep giving me lots of different creams .I have marks small holes in my back and dark/black marks, I have been using different creams and still it has not gone, I have had it for months, It was 1 mark but its like it spread, one has heald but its left a black mark, at the moment im using fucibet cream but someone mentioned to me deproviate cream
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Eczema is a relapsing condition.It seems to be disappear after applying steroid cream but again recurs when you stop it.It will be always better to consult a skin specialist,fucibet is a steroid cream along with antibiotic while diprovate contains only can apply any of them,also avoid soaps ,apply plenty of emollient after bath over affected area.Always take antihistaminics,like tab.atarax 10 mg at night so that itching is reduced.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor